Journal of mathematical sciences, the University of Tokyo.

Journal of mathematical sciences, the University of Tokyo. - Tokyo : University of Tokyo, c1994- - v. : ill. ; 26 cm. - 4 issues yearly, 1998- - Three times a year, 1994-1997 - Vol. 1, no. 1-

Title from cover. Latest issue consulted: Vol. 6, no. 2 (1999).



Vol. 1, no. 1-v. 2, no. 1 edited by the Dept. of Mathematical Sciences, the University of Tokyo; v. 2, no. 2- by the Graduate School of Mathematical Sciences.

Formed by the union of: Journal of the Faculty of Science, the University of Tokyo. Section 1A, Mathematics, and the mathematical portion of: Scientific papers of the College of Arts and Sciences, the University of Tokyo.

1340-5705 = Journal of mathematical sciences (Tokyo. 1994) = J. math. sci. (Tokyo. 1994)

JMSTFV

Maruzen Co., Ltd., International Division, Export Dept., P.O. Box 5050, Tokyo International 100-31 Japan

95659541


Mathematics--Periodicals.
Wiskunde.

QA1 / .J9594

510/.5